MathSciNet Relay Station
MathSciNet bibliographic data
MR480794 (58 #944) 20M10
Howie, J. M. Idempotents in completely $0$-simple semigroups. Glasgow Math. J. 19 (1978), no. 2, 109–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement